# SDR VJ32002F00063

- Difficulty date: September 9, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4D5
- System (JASC): 7160 · Engine Air Intake System
- Part: Knob
- Part number: 120A6123
- Condition: Damaged
- Location: Alt Air Cable
- Part time: 6 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALT. AIR KNOB BECOMES LOOSE AND INOPERATIVE WITH USE.  KNOB IS PLASTIC WITH A HELI-COIL INSERT, SCREWED ONTO THREADED END OF CABLE.  KNOB MUST BE ROTATED TO OPERATE ALTERNATE AIR AND THIS CAUSES KNOB TO WEAR AND LOOSEN ON CABLE END.  A MORE SECURE METHOD OF ATTACHING KNOB TO CABLE SHOULD BE TRIED.  PERHAPS A SET SCREW OR ROLL PIN.
